# SDR CALA2024112502929

- Difficulty date: November 22, 2024
- Submitted: November 25, 2024
- Operation: Air carrier
- Aircraft: N829UA
- Make and model: Airbus A319-131
- Aircraft serial: 1211
- Aircraft time: 74,457 hours, 32,722 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: D534704700800
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMP CORROSION AT TRANSITION PANEL AT STR 38L BETWEEN FR56 AND FR57 PER HAECO LCQ N/R 9296733/20733.  RMVD AND RPLD TRANSITION PANEL AT STR 38L BETWEEN FR56-FR57 IAW A319 SRM 51-42-11/001
